Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On the characterization of $ \mathcal{H}(B)$ spaces


Author: Robert B. Leech
Journal: Proc. Amer. Math. Soc. 23 (1969), 518-520
MSC: Primary 46.30; Secondary 47.00
DOI: https://doi.org/10.1090/S0002-9939-1969-0250051-8
MathSciNet review: 0250051
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46.30, 47.00

Retrieve articles in all journals with MSC: 46.30, 47.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1969-0250051-8
Article copyright: © Copyright 1969 American Mathematical Society